# SDR SWAA2016080254465

- Difficulty date: July 31, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 65,034 hours, 39,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE.  R & R BULB IAW MM.
